# SDR SWAA2022051996980

- Difficulty date: April 22, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 59,626 hours, 35,442 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Part number: 146A74149
- Condition: Corroded
- Location: Toilet Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TOILET SERVICE DOOR 145AL BRACKET AT LOWER FUSELAGE 2022-211388 / [01] REPLACED BRACKET LOCATED TOILET SERVICE DOOR 145AL AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02 SEE INDIVIDUAL SIGNOFF BELOW.;[02] JOB COMPLETE
